Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Continuous tingling sensation in lower back, feet and palms. On medication for BP. MRI reveals degeneartive changes of disc and diffuse bulge at L4-5 with partial loss of intra foraminal perineural fat plance on left side. Treatment?

sir, I am unable to stand for more than 20minutes or so. Getting continous tingling sensation at the centre of the lower back. Also tingling and/or burning sensation of both feet and sometimes even on the palms. Not a diabetic. For BP on Losakind 25mg daily one. Two weeks back tested and found B12 as 437pg/ml seems ok but Vit-D3 15.25ng/ml only and Taking TAYO-60K weekly once for 10weeks.Todays MRI reveals that:
Spinal cord ends at D12-L1. Degenerative changes of disc at L4-5. Diffuse bulge at L4-5 with partial loss of intra foraminal perineural fat plance mainly on left side. Kindly advise for the treatment including physio if any elaborately. Thanks in advance for help.
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Lumbar disc degeneration / compression of nerve root can explain the back and feet symptoms..
It can account for tingling in the palms...See a Neurologist / Nerve conduction may have to be tested. Physiotherapy and analgesics can help for the time being. If the pain is sever and not improving, surgery may be required...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 4 May 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Gopal Krishnam Raju's  Response
use trinerve forte daily at bedtime :)
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor